# SDR YT2R110898

- Difficulty date: November 2, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N211FN
- Make and model: Snias AS350B1
- Aircraft serial: 2174
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 355A09103601
- Condition: Cracked
- Location: Tail Rotor
- Part time: 380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR LAM BEARINGS REMOVED DUE TO CRACK.
